# SDR A6WA201643606

- Difficulty date: February 23, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 28,911 hours, 27,946 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Modulating Valve
- Condition: Malfunctioned
- Location: Anti-Ice System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LEFT WING ANTI-ICE CAUTION MSG.  COMPLIED WITH QRH.  PERFORMED M ACTION OF MEL 30-12-01-02, DEACTIVATED LT WING ANTI-ICE MODULATION VLV.  R & R LT MODULATING VLV.  OPERATION & LEAK CHECKED GOOD AT THIS TIME.
